hello .. I have a son who is 18 months old u0026amp; he has a lump on his left neck, after I checked with the doctor, my ankle was declared to have TB disease … I have to drink obt for 6 months and because it’s still so small it’s really hard for me to give me a drink to my ankle, I always get tested and he vomits while crying .. whereas obt it should always be drunk every day, my question is what should I do if the obt which I love to my ankle is swallowed a little by my ankle, I have to repeat drinking again / how … and obt which is drunk ank I type obt rifampicin, if I want to drink, troh is scooped up u0026amp; extra water. thanks
Of course it will be very difficult for you if your child is less able to cooperate in taking medicine. Here are some tips that you can follow:
Position the child as comfortable as possible in your lap, try to sit / half sit the child. First, create a fun and comfortable atmosphere for children. Use a quiet and calm voice to persuade the child. Giving medicine in powder / crushed tablet form, sometimes it tastes bad / bitter. You can add flavor-neutralizing syrups sold in pharmacies. Mix a small amount of this syrup in your child's medicine powder before giving it. Use a dropper to put the medicine into the child's mouth. Gently remove the contents of the dropper into the wall of the child's mouth. If the child vomits all the medicine, less than 30 minutes after taking the medicine, you can give it again immediately.
If the tips above do not also help the child take medicine and the child always vomits the medicine back, immediately return to the Pediatrician so that the doctor can directly determine the treatment that can help the child so that the drug is not always vomited. Adherence and accuracy of drug doses are very important to support the recovery of children from TB conditions.
Also read here about TB in children to help you get complete information.
That's the info we can share, hope it helps you.